# SDR ANCF2015011801

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- Aircraft time: 2,331,254 hours, 9,892 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, WE SMELL A STRONG FUMES SITUATION, WAS IMPROVING AFTER DESELECTING THE VENTILATION SYS WHICH WAS RESTARTED SUCCESSFULLY.  AFTER 2 HOURS & 30 MINUTES STRONG NOISE UNDER THE FLOOR THE AFT GALLEY APPEAR & COMING WORSE RAPIDLY &  THE FUMES BEGAN TO REAPPEAR ON ALL ACFT.  IAW TSM 05-50-00-810-831-A IDENTIFICATION OF THE CAUSE OF CABIN ODORS OR SMOKE INSPECTION CHECK WAS PERFORMED.  THE REASON WAS THE EXTRACT FAN STUCK.  IAW TASK AMM 21-26-51-000 400-001-A EXTRACT FAN WAS REPLACED.  TESTED SATISFACTORY.  PN EVT3454H SN OFF 12203 SN ON 06585.
